International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 757-766
On the cardinality of solutions of multilinear differential equations and applications
Department of Mathematics, University of Iowa, Iowa City 52242, Iowa, USA
Received 18 October 1985
Copyright © 1986 Ioannis K. Argyros. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the existnece and cardinality of solutions of multilinear differential equations giving upper bounds on the number of solutions.